# SDR YENA2023071700795

- Difficulty date: July 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 1,397 hours, 207 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 9303001001
- Part serial: DA06676
- Condition: Failed
- Location: Wx Radar
- Part time: 1,397 hours, 207 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) 'RED WXR ANT DISPLAYED ON BOTH ND'S, WX RADAR INOP; REMOVED AND REPLACED WEATHER RADAR ANTENNA DRIVE UNIT (7SQ) REF AMM 34-41-11 FAULT CLEAR. OPS CHECK GOOD AT THIS TIME.'
